# SDR REXA96059

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 679
- Engine: Garrtt TPE33110U
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shutoff Valve
- Part number: 31998061
- Condition: Failed
- Location: Lt Anti-Ice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ANTI-ICE STOPPED WORKING AFTER TAKEOFF.  REMOVED AND REPLACED LEFT ANTI-ICE SOLENOID SHUTOFF VALVE.  OPS CHECK GOOD.  (M)
